New global robust stability condition for uncertain neural networks with time delays

Ozcan N., Arik S.

NEUROCOMPUTING, vol.142, pp.267-274, 2014 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 142
  • Publication Date: 2014
  • Doi Number: 10.1016/j.neucom.2014.04.040
  • Journal Name: NEUROCOMPUTING
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.267-274
  • Keywords: Delayed neural networks, Lyapunov functionals, Stability analysis, Matrix analysis, VARYING DELAYS, EXPONENTIAL STABILITY, CRITERIA, MATRICES, NORM
  • Bursa Uludag University Affiliated: Yes


In this paper, we investigate the robust stability problem for the class of delayed neural networks under parameter uncertainties and with respect to nondecreasing activation functions. Firstly, some new upper bound values for the elements of the intervalized connection matrices are obtained. Then, a new sufficient condition for the existence, uniqueness and global asymptotic stability of the equilibrium point for this class of neural networks is derived by constructing an appropriate Lyapunov-Krasovskii functional and employing homeomorphism mapping theorem. The obtained result establishes a new relationship between the network parameters of the neural system and it is independent of the delay parameters. A comparative numerical example is also given to show the effectiveness, advantages and less conservatism of the proposed result. (C) 2014 Elsevier B.V. All rights reserved.